# SDR DALA1145653115

- Difficulty date: July 31, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N315NB
- Make and model: Airbus A319-114
- Aircraft serial: 1230
- Aircraft time: 31,182 hours, 15,993 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR SUPPORT BEAM -Y1292 FR66 - FR66 CORRODED.   BLENDED AREA IAW A319 SRM 51-74-00 L=3.10" W=1.80" D=0.065 FOUND TO BE OUT OF LIMITS IAW A319TRM 53-41-15 RECEIVED NEW FLOORBEAM P/N 5347218920200.  INSTALLED NEW FLOORBEAM IAW A319 SRM 51-42-11.
